# SDR SWIA202162378

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD FLAP (FLS24.0) UPPER FLAP VANE ACTUATOR MOUNT CORRODED (6 EA) BOLTS (MARKED)   (C-CHECK RO 11-05-2021)   REMOVED GUNK AND DEBRIS FROM 6 EA BOLT HEAD AT RH INBD FLAP UPPER FLAP VANE ACTUATOR MOUNTS FLS 24.0 REF CRJ700 SRM 51-26-00-001-001-A01
